# SDR EIAA9690

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damage
- Location: Bs 256-945
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED DAMAGE ON NUMEROUS INTERCOSTALS LOCATED BETWEEN STATIONS 256 AND 945.  LEFT AND RIGHT SIDES, CAUSED BY PERSONNEL ERROR (WORKMANSHIP).  INTERCOSTALS WERE REMOVED AND REPLACED WITH FABRICATED INTERCOSTALS.  REFERENCE EVERGREEN INTERNATIONAL AIRLINE ENGINEERING CHANGE/REPAIR AUTHORIZATION NR ECRA 932-53-029-2.  (M)
